- -

On finite groups with square-free conjugacy class sizes

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On finite groups with square-free conjugacy class sizes

Show full item record

Felipe, MJ.; Martínez Pastor, A.; Ortiz-Sotomayor, VM. (2018). On finite groups with square-free conjugacy class sizes. International Journal of Group Theory. 7(2):17-24. doi:10.22108/IJGT.2017.21475

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/104556

Files in this item

Item Metadata

Title: On finite groups with square-free conjugacy class sizes
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We report on fi nite groups having square-free conjugacy class sizes, in particular in the framework of factorised groups.
Subjects: Finite groups , Conjugacy classes , Factorised groups , IUMPA
Copyrigths: Reconocimiento (by)
Source:
International Journal of Group Theory. (issn: 2251-7650 )
DOI: 10.22108/IJGT.2017.21475
Publisher:
University of Isfahan
Publisher version: https://doi.org/10.22108/IJGT.2017.21475
Type: Artículo

This item appears in the following Collection(s)

Show full item record